Vol. 101, No. 2, 1982

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the decomposition of reducible principal series representations of p-adic Chevalley groups

Charles David Keys

Vol. 101 (1982), No. 2, 351–388
Abstract

In this paper we study the decomposition of principal series representations of p-adic Chevalley groups which are induced from a minimal parabolic subgroup, and determine the structure of the commuting algebras of these representations.

Mathematical Subject Classification 2000
Primary: 22E50
Milestones
Received: 20 May 1980
Published: 1 August 1982
Authors
Charles David Keys